# SDR UPS03240921

- Difficulty date: June 5, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT MLG BODY DOOR HINGE UNDER SAFETY BAR HAS SUSPECT CRACK.  HFEC INSP CARRIED OUT THE ABOVE AREA IAW B727 NDTM PT 6 51-00-00 FIG 4.  RESULT:  CRACK CONFIRMED.  HINGE HALF REMOVED IAW SRM 51-30-02.  NEW HINGE HALF FITTED IAW SRM 51-30-02.
